# SDR 04FDEA00571

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: AGA318323
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LWR CARGO COMPARTMENT FS 1971 AFT SIDE OF FRAME BETWEEN L-51L AND L-51R SHEAR TIE IS CORRODED.  REMOVED SHEAR TIE, INTERCOSTAL, CLIPS AND SPLICE FRAME.  CORROSION ON SHEAR TIE FOUND OUT OF LIMITS IAW DC10 SRM 53-00-01 VOL 1.  INSTALLED NEW SHEAR TIE, INTERCOSTAL CLIP AND SPLICE FRAME IAW DC10 SRM 51-35-01 VOL 2 AND 51-33-01 VOL 2.
